MathSciNet Relay Station
MathSciNet bibliographic data
MR1444343 (98e:49049) 49K15 (58E25 70E15 70F25 70Q05)
Koon, Wang-Sang; Marsden, Jerrold E. Optimal control for holonomic and nonholonomic mechanical systems with symmetry and Lagrangian reduction. SIAM J. Control Optim. 35 (1997), no. 3, 901–929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement